Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 981403, 1 page
http://dx.doi.org/10.1155/2014/981403
Editorial

Function Spaces and Operators with Applications

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, University of Mississippi, Oxford, MS 38677, USA
3Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China
4Mathematisches Institut der Universität München, Theresienstraße, 80333 München, Germany

Received 29 May 2014; Accepted 29 May 2014; Published 22 June 2014

Copyright © 2014 Yongqiang Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.